# SDR FDEA202510081916

- Difficulty date: October 8, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 12,046 hours, 5,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876104
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD 242SFF IS DAMAGED AND HAS EDGE FILLER MISSING. FABRICATED NEW FLOOR PANEL 242SFF, MPN: 145T5876-104, RBL 11- RBL 33, STA 2984.95- 1114.82   IN REF. TO BOEING DWG 145T5876-104. SEE JPF FOR ALL THE WORK PERFORMED. THIS IS A   MAJOR REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 91095 SEQ# 114.
